Publications

Filter

Show all

113 entries « 3 of 3 »

2004

Samuel Castillo; Manuel Pinto

Asymptotics of scalar functional differential equations Incollection

11 (1-2), pp. 29–36, 2004, ISSN: 0793-1786, (Dedicated to István Győri on the occasion of his sixtieth birthday).

Etiquetas: dynamical systems, GISDA

2003

Samuel Castillo

Asymptotic formula for dynamic equations in time scale with a functional perturbation Incollection

10 (1-2), pp. 107–120, 2003, ISSN: 0793-1786, (Functional differential equations and applications (Beer-Sheva, 2002)).

Etiquetas: dynamical systems, GISDA

2002

Samuel Castillo; Manuel Pinto

Improvements in asymptotic formulae results for functional difference equations Incollection

New trends in difference equations (Ŧemuco, 2000), pp. 57–67, Taylor & Francis, London, 2002.

Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

An asymptotic theory for nonlinear functional differential equations Journal Article

Comput. Math. Appl., 44 (5-6), pp. 763–775, 2002, ISSN: 0898-1221.

Links | Etiquetas: dynamical systems, GISDA

2001

Samuel Castillo; Manuel Pinto

Levinson theorem for functional differential systems Inproceedings

Proceedings of the Ŧhird World Congress of Nonlinear Analysts, Part 6 (Catania, 2000), pp. 3963–3975, 2001, ISSN: 0362-546X.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

$L^p$ perturbations in delay differential equations Journal Article

Electron. J. Differential Equations, pp. No. 55, 11, 2001.

Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Asymptotic formulae for nonlinear functional difference equations Incollection

42 (3-5), pp. 551–559, 2001, ISSN: 0898-1221, (Advances in difference equations, III).

Links | Etiquetas: dynamical systems, GISDA

1999

Samuel Castillo

Asymptotic formulae for solutions of linear functional-differential systems Journal Article

Funct. Differ. Equ., 6 (1-2), pp. 55–68, 1999, ISSN: 0793-1786.

Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Asymptotic theory for bi-dimensional linear impulsive differential systems, nonelliptic case Journal Article

Nonlinear Anal., 35 (4, Ser. A: Theory Methods), pp. 425–447, 1999, ISSN: 0362-546X.

Links | Etiquetas: dynamical systems, GISDA

1998

Samuel Castillo; Manuel Pinto

Asymptotic summation for second-order finite difference systems Journal Article

Comput. Math. Appl., 35 (4), pp. 117–129, 1998, ISSN: 0898-1221.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Asymptotic integration of ordinary different systems Journal Article

J. Math. Anal. Appl., 218 (1), pp. 1–12, 1998, ISSN: 0022-247X.

Links | Etiquetas: dynamical systems, GISDA

1997

Samuel Castillo; Manuel Pinto

Asymptotic formulae for solutions of delay-difference systems Incollection

Advances in difference equations (Veszprém, 1995), pp. 107–117, Gordon and Breach, Amsterdam, 1997.

Etiquetas: dynamical systems, GISDA

1995

Samuel Castillo; Manuel Pinto

Asymptotic formulae of solutions of second order difference equations Inproceedings

Proceedings of the First International Conference on Đifference Equations (San Antonio, TX, 1994), pp. 95–104, Gordon and Breach, Luxembourg, 1995.

Etiquetas: dynamical systems, GISDA

113 entries « 3 of 3 »